# SDR A6WA2016120244615

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7777
- Aircraft time: 32,229 hours, 30,915 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT. 4020. AFTER TAKEOFF, NOSE LANDING GEAR DID NOT RETRACT, RECEIVED GEAR DISAGREE MASTER WARNING AND NOSE STEERING INOPERATIVE CAUTION. COMPLIED WITH QRH.  STEERING NORMAL BACK TO GATE. BTMS NORMAL. SERVICED THE NOSE LANDING GEAR STRUT, LEAK AND OPS CHECKED GOOD IAW MTCM 000-12-710-002 AND SUPP 09-055.
